More on the structure of tidal tails
Article first published online: 25 JAN 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 420, Issue 3, pages 2700–2714, March 2012
How to Cite
Küpper, A. H. W., Lane, R. R. and Heggie, D. C. (2012), More on the structure of tidal tails. Monthly Notices of the Royal Astronomical Society, 420: 2700–2714. doi: 10.1111/j.1365-2966.2011.20242.x
- Issue published online: 16 FEB 2012
- Article first published online: 25 JAN 2012
- Accepted 2011 November 21. Received 2011 November 21; in original form 2011 September 9
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!